# SDR AU510001663

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Adjust
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER OPERATION FAULTY.  INVESTIGATION FOUND SPOILER ADJUSTMENT OUT OF LIMITS.
